# SDR AALA202110252741

- Difficulty date: October 22, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N813AN
- Make and model: Boeing 787-8
- Aircraft serial: 40631
- Aircraft time: 20,220 hours, 2,642 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Latch
- Condition: Loose
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: OVERHEAD FLIGHT CREW REST EMERGENCY HATCH PANEL LATCH LOOSE. SECURED LATCH IAW 787 SRM B787-A-51-40-02-01A-010A-A, OPS CHECK GOOD.
